EconPapers    
Economics at your fingertips  
 

Optimal Risk-Sharing Rules and Equilibria With Non-Additive Expected Utility

Alain Chateauneuf (), Dana, R.-A, and Jean-Marc Tallon ()

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Abstract: This paper explores the consequences of non-additive expected utility on risk-sharing and equilibrium in a general equilibrium set-up. We establish that convexity of an agent's preferences (or strong uncertainty aversion) is equivalent to the convexity of his capacity and concavity of his utility index. We also characterize a weaker form of uncertainty aversion.

Keywords: RISK; UTILITY FUNCTION; MODELS (search for similar items in EconPapers)
JEL-codes: D81 C60 (search for similar items in EconPapers)
Pages: 33 pages
Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:97.54

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2020-01-21
Handle: RePEc:fth:pariem:97.54